# SDR AWXA960024

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Bs 7087-8077
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3488 - DURING C-CHECK INSPECTION, FOUND SEVERAL SPOT CORROSION AT DUMMY RAILS STATION 7087, FR 16, STATION 8077, FR 10, Y254.  REPAIRED CHORD PER SRM 53-11-14.  (M)
